Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Does heart problem cause nausea daily?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

Hello Another Question Please !!!!
Can Your Heart Cause ( Nausea ) Everyday , Is That Possible !!!!
Ever Since I Had My Heart Attack In XXXXXXX 7th This Year , Ive Had Nausea Everyday All Most Allday , Until I Take Nausea Medicine To Help It , That Only Last Until Morning , Then I Wake Up Again With It !!! Please Explain , And I Left You Another Question For You To Please !!!! Reply ASAP Please !!!!!

Thanks XXXX!!!!!!!!
Posted Fri, 15 Nov 2013 in General Health
Answered by Dr. Raju A.T 2 hours later
Brief Answer:

Detailed Answer:

No, Heart problems do not cause nausea. Aspirin given after heart attacks can cause nausea.

Also other than Dexilant, medications like Lipitor and Metoprolol can cause mild amount of gastritis leading to nausea.

Above answer was peer-reviewed by
Follow-up: Does heart problem cause nausea daily? 10 minutes later
Ok , Another Question Please !!!!

I Had Umbilical Hernia Surgery Back On Feb 6th Of This Year , Had A Mesh Implant Over The Hernia , Had 1 Big Or Medium Hernia And 3 very Small Ones , My Scar Is Healed Good , My Stomach Around My Nable Is Numb Still , Is There A Chance That Is Causeing All This Nausea , From That Surgery !!!! Could Something Be Wrong There Or Not !!! Theres Know Redness Where My Scar Is At My Nable !!!! Please Reply Tonight Please !!!! ( ASAP ) .............

Thanks XXXX!!!!!!!!!!!

Answered by Dr. Raju A.T 19 hours later
Brief Answer:

Detailed Answer:

No, the surgery or the hernia could not be the cause for nausea.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor